# SDR 2024F00198

- Difficulty date: August 16, 2024
- Submitted: August 21, 2024
- Operation: General aviation
- Aircraft: N458AN
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074923
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

QRF TO SLCB AFTER TAKEOFF DUE TO DUCT PRESSURE DROPED TO CERO (CROSSIING 15.000FT) AND THE RIGHT DUCT WAS UNNABLE TO MANTAIN PRESSURIZATION CONTROL. CLIMB 1000FT/MIN. CORRECTIVE ACTION: AT ENGINE #1 WAS REPLACED BAR AND PERFORMED PRESSURIZATION CONTROL SYSTEM TEST. NORMAL. FOR ENG#2 WAS REPLACED BAR AND PCCV SENSOR AND PERFORMED PRESSURIZATION SYSTEM TEST.
